Missouri, 2007

Tornado and Flash Flooding in Missouri, October 16 to 19, 2007

October 16 to 19, 2007 · NWS EAX · 22 events in 12 counties and zones

A cold front initiated severe thunderstorm development during the early evening hours of October 17th. with flash flooding continuing into the 18th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

A cold front initiated severe thunderstorm development during the early evening hours of October 17th. High winds caused some minor damage across northwest Missouri...with flash flooding continuing into the 18th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Oct 16, 5:35 AM CST, 25 minutes earlier.

Area forecast discussion, Oct 16, 5:35 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT TUE OCT 16 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/406 AM CDT TUE OCT 16 2007/
MAIN FORECAST CONCERN WILL BE WITH MIDWEEK SYSTEM AND ASSOCIATED
PRECIP CHANCES.

UPPER LEVEL LOW WHICH BROUGHT THE WET WEATHER TO THE REGION YESTERDAY
CONTINUES TO CHURN ACROSS EASTERN NEBRASKA/SOUTH DAKOTA EARLY THIS
MORNING. MID LEVEL DRY SLOT HAS ENDED RAIN CHANCES ACROSS THE
AREA...HOWEVER...LOW LEVEL MOISTURE AS DEPICTED BY 00Z TOP SOUNDING
REMAINS TRAPPED BELOW H825 INVERSION RESULTING STRATUS DECK ROTATING
AROUND AFOREMENTIONED PARENT LOW. MODEST SFC WINDS SEEM TO BE KEEPING
FOG DEVELOPMENT TO A MINIMUM ACROSS MOST LOCATIONS. HOWEVER
TEMP/DEWPOINT SPREADS ARE LESSENING ACROSS THE SOUTHERN COUNTIES WITH
FOG ALREADY DEVELOPING ACROSS SOUTHERN MISSOURI WHERE SFC FLOW IS NOT
AS BRISK AWAY FROM STRONGEST PRESSURE FALLS. WILL KEEP AN EYE ON
THINGS THROUGH THE REMAINDER OF THE MORNING BUT THINK MOST AREAS WILL
CONTINUE WITH GOOD VISIBILITIES.

FOR THE REMAINDER OF THE DAY...CLOUDS ERODE THROUGH THE MORNING HOURS
AND MOST LOCATIONS SHOULD SEE SOME SUN BY EARLY AFTERNOON...WITH
PERHAPS THE EXCEPTION OF THE NORTHERN COUNTIES WHERE CLOUDS MAY HANG
ON A LITTLE LONGER.

QUICK CHANGES ON THE WAY BEGINNING LATE TONIGHT AS STOUT FAST MOVING
SHORT WAVE TROUGH SWINGS INTO THE SOUTHERN PLAINS. ISENTROPIC ASCENT
TAKES SHAPE ACROSS THE SOUTHERN AND CENTRAL PLAINS BY EARLY MORNING
AS 40-45 KT LLJ DEVELOPS TRANSPORTING RICHER LLVL MOISTURE NORTHWARD.
UPPER 50 TO LOWER 60 SFC DEWPOINTS ALREADY IN PLACE AS FAR NORTH AS
SOUTHERN OKLAHOMA/WESTERN ARKANSAS ALONG WITH 00Z FWD SOUNDING
SHOWING H85 DEWPOINT TEMPS NEAR 13-15C...THEREFORE WILL NOT TAKE
LONG TO ADVECT DECENT MOISTURE INTO THE AREA. ISENTROPIC ASCENT
PROGGED TO ARRIVE ACROSS THE SOUTHWESTERN COUNTIES BY EARLY MORNING
WEDNESDAY AND HAVE KEPT SLIGHT CHC POPS GOING ACROSS THIS AREA AFTER
MIDNIGHT ALTHOUGH THIS MAY BE A BIT PREMATURE AND CONFIDENCE IS NOT
HIGH RAIN WILL REACH THE AREA BY 12Z.

MAIN LIFT AND MOISTURE OVERSPREADS THE AREA BY LATE MORNING AND
AFTERNOON AND HAVE UPPED POPS INTO THE LIKELY RANGE DURING THE
MORNING HOURS AND CATEGORICAL BY THE AFTERNOON. APPEARS ELEVATED
CONVECTION WILL BE FAIRLY WIDESPREAD ACROSS THE AREA WITH IMPRESSIVE
DYNAMICS OVERSPREADING AND RAPID MOISTENING OF THE ATMOSPHERIC COLUMN
EXPECTED.

MAIN CHALLENGE WILL BE WITH SVR THREAT BY THE LATE AFTERNOON/EVENING
INTO THE OVERNIGHT HOURS. VIGOROUS SHORT WAVE TROUGH SWINGS INTO THE
AREA AND TAKES ON A NEGATIVE TILT AS 95KT UPPER JET ROUNDS THE BASE
PLACING THE AREA IN FAVORABLE LEFT EXIT REGION. THIS SHOULD
ESTABLISH A WELL DEFINED DRYLINE FROM CENTRAL KANSAS SOUTHWARD INTO
OKLAHOMA BY LATE AFTERNOON. BIG QUESTION WILL BE HOW MUCH CLEARING
WILL BE ACHIEVED AHEAD OF THE DRYLINE. GIVEN SUFFICIENT CLEARING
TAKES PLACE...MODEST INSTABILITY SHOULD DEVELOP WITH MLCAPE VALUES
ON THE ORDER OF 1000-1500 J/KG ALONG AND AHEAD OF THE DRYLINE. THIS
COMBINED WITH APPROACHING LARGE SCALE LIFT WOULD PROMOTE VIGOROUS
CONVECTIVE INITIATION ALONG AND AHEAD OF THE DRYLINE. GIVEN STRONG
JET DYNAMICS IN PLACE...STORMS WILL LIKELY BECOME SEVERE FAIRLY
QUICKLY. MAIN CONCERN IS WILL THIS ACTIVITY HOLD TOGETHER UNTIL IT
REACHES THE AREA. GIVEN MID LEVEL JET AXIS WILL BE ON THE ORDER OF
50-75 KTS...STORM MOTION WILL LIKELY BE FAIRLY QUICK AND CERTAINLY
POSES THE THREAT OF REACHING EASTERN KANSAS/WESTERN MISSOURI BY THE
EVENING HOURS. IN ADDITION...AS UPPER TROUGH BECOMES MORE NEGATIVELY
TILTED...LOW LEVEL DRY PUNCH WILL RAPIDLY SURGE A DRYLINE BULGE INTO
EASTERN KANSAS DURING THE EVENING HOURS...ONLY ADDING TO THE THREAT
OF CONVECTION PUSHING INTO WESTERN MISSOURI.

BULK SHEAR VALUES OF 40-50 KTS CERTAINLY POINT TOWARD SUPERCELL
STRUCTURES POSSIBLE. POINT FORECAST SOUNDINGS SHOW STEEPENING LAPSE
RATES WITH TIME AS POCKET OF -19C H5 AIR OVERSPREADS CENTRAL KANSAS
BY WEDNESDAY EVENING...PROMOTING THE THREAT FOR LARGE HAIL WITH ANY
STORMS THAT DEVELOP. IN ADDITION...NAM PROGGING 50 KT...NEAR 180
DEGREE ORIENTED LLJ TO DEVELOP ACROSS EASTERN KANSAS INTO WESTERN
MISSOURI BY 00-03Z THURSDAY WITH SFC WINDS MAINTAINING A
SOUTHEASTERLY COMPONENT GIVEN SFC LOW LOCATION ACROSS NORTHWESTERN
KANSAS. ASSUMING BL REMAINS WELL MIXED INTO THE EVENING
HOURS...STRENGTH OF LLJ AND ENLARGED HODOGRAPHS WITH TIME SUGGEST A
TORNADO THREAT CONTINUING INTO THE EVENING HOURS WITH SUPERCELLS THAT
PERSISTS. GIVEN LOW LCL HEIGHTS AND STORM SPEED...A LONG TRACK
TORNADO IS CERTAINLY NOT OUT OF THE QUESTION.

LLJ BEGINS TO VEER TOWARDS MIDNIGHT AND OVERALL FLOW BECOMES MORE
UNIDIRECTIONAL SUGGESTING A TRANSITION TO A MORE LINEAR CONVECTIVE
MODE. THIS BRINGING AN INHERENT RISK OF DAMAGING STRAIGHT LINE
WINDS...ESPECIALLY CONSIDERING STRENGTH OF AFOREMENTIONED JET. IN
ADDITION...KEEPING IN MIND ALREADY SATURATED GROUNDS FROM THE PAST
FEW DAYS OF RAINFALL...ANY ADDITIONAL PRECIP WILL ONLY ADD TO THE
RISK OF FLOODING.

EVEN THOUGH PARAMETERS APPEAR FAVORABLE...SVR THREAT REMAINS
CONDITIONAL GIVEN INSTABILITY ISSUES AND PLACEMENT OF STORM
INITIATION. HOWEVER...WITH SUCH STRONG JET DYNAMICS AND STRENGTH OF
THIS SYSTEM...THE THREAT IS CERTAINLY THERE. GIVEN THE CURRENT TIMING
OF THIS SYSTEM...HIGHEST THREAT OF SEVERE APPEARS TO BE CONFINED TO
THE SOUTHWESTERN PORTION OF THE CWA WHERE THE HIGHER THREAT OF
ORGANIZED CONVECTION REACHING THE AREA EXISTS BEFORE NOCTURNAL
CONCERNS PRESENT THEMSELVES.

UPPER LOW LIFTS INTO EASTERN NEBRASKA BY THURSDAY MORNING WITH DRY
SLOT OVERSPREADING THE AREA. MAINTAINED LOW POPS THROUGH THURSDAY
WITH CONCERN OF STRATUS AND WRAP AROUND PRECIP ASSOCIATED WITH UPPER
LOW. HOWEVER...DIFFICULT TO FIND MUCH LIFT ASSOCIATED WITH THIS
SCENARIO AND THINKING MOST OF THIS ACTIVITY WITH BE A STRATIFORM
RAIN/DRIZZLE ASSOCIATED WITH LOW STRATUS DECK.

OTHERWISE...NOT MANY CHANGES MADE TO THE GOING FORECAST...WITH THE
EXCEPTION OF TWEAKING SAT HIGH TEMPS TO MESH WITH SURROUNDING OFFICES
AS UPPER RIDGING OVERSPREADS THE AREA COUPLED WITH A SOUTHWESTERLY
LLVL WINDS AND WARMING H85 TEMPS.

DEROCHE

&&

.AVIATION...
FOR THE 12Z TAFS...THE BACK EDGE OF VFR CEILINGS WILL CLEAR THE
KANSAS CITY TAF SITES BETWEEN 12Z AND 13Z WITH ONLY SCATTERED MID
CLOUDS EXPECTED AT WORST THROUGH THE AFTERNOON HOURS. STJ WILL SEE A
BROKEN VFR CEILING OFF AND ON INTO THE LATE MORNING BEFORE TOTALLY
LOSING THE VFR CEILINGS. THE LOW LEVEL JET IS EXPECTED TO INCREASE
SIGNIFICANTLY ACROSS KS TONIGHT AND WITH SURFACE WINDS BACKING AT
THE SAME TIME LOOKS LIKE POTENTIAL FOR LOW LEVEL WIND SHEAR TO SET
UP BY LATE EVENING AT ALL 3 TAF SITES. MOISTURE FROM THE GULF OF
MEXICO LOOKS LIKE IT WILL BE DRAWN NORTHWARD AHEAD OF WEDNESDAYS
SYSTEM SO BROUGHT IN SOME LOW MVFR CEILINGS AT ALL 3 TAF SITES.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Oct 16, 4:47 AM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT TUE OCT 16 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
547 AM CDT TUE OCT 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP LATE TONIGHT AND AFFECTS AREAS OF
EASTERN KANSAS AND EXTREME WESTERN MISSOURI. SEVERE WEATHER IS NOT
ANTICIPATED WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS AND MID
MISSOURI RIVER VALLEY WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS CENTRAL KANSAS AND
OKLAHOMA WEDNESDAY AFTERNOON AND MOVE EASTWARD THROUGH THE REMAINDER
OF THE AFTERNOON AND EVENING. UNCERTAINTY EXISTS AS TO THE
INSTABILITY AVAILABLE FOR VIGOROUS THUNDERSTORM DEVELOPMENT. HOWEVER...
GIVEN THE AREA RECEIVES ADEQUATE SUN....WITH THE STRENGTH OF THE
UPPER LEVEL SYSTEM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA. A HEIGHTENED SEVERE WEATHER THREAT WILL EXIST ALONG
AND WEST OF A OLATHE TO BUTLER LINE WHERE A MODERATE RISK OF SEVERE
WEATHER EXISTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH
THIS SYSTEM INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. SOME UNCERTAINTY STILL REMAINS IN THIS FORECAST AND
INTERESTED PARTIES ARE ENCOURAGED TO KEEP UP TO DATE TO FUTURE
FORECAST UPDATES FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY EVENING AND NIGHT.

DEROCHE

The radar

The Omaha radar (KOAX), 138 km away, was scanning. The volume nearest the first event began at 11:59 UTC.

Open the radar archive at this moment

Event by event

8 flood, 6 thunderstorm wind, 5 hail, 2 flash flood, 1 tornado. Local standard time, as filed.

Flood, Nodaway

When
October 16, 6:00 AM CST to 8:27 AM CST
Where
Nodaway County, 2.14 mi NE of Elmo to 2.49 mi SSW of Dawsonville
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
40.540, -95.089

The Nodaway River near Burlington Junction crested at 23.30 feet, or 0.30 feet above flood stage.

Flood, Lafayette

When
October 16, 10:26 AM CST to October 17, 4:54 AM CST
Where
Lafayette County, 3.26 mi W of Napoleon to 0.8 mi NW of Napoleon
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
39.131, -94.131

The Missouri River at Napolean crested at 17.74 feet, or 0.74 feet above flood stage.

Flood, Lafayette

When
October 16, 9:32 PM CST to October 17, 5:33 AM CST
Where
Lafayette County, 3.11 mi NNE of Hodge to 3.66 mi NE of Waverly
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
39.272, -93.608

The Missouri River at Waverly crested at 20.24 feet, or 0.24 feet above flood stage.

Flood, Saline

When
October 17, 9:00 AM CST to 2:00 PM CST
Where
Saline County, 3.27 mi WNW of Miami to 2.87 mi SSE of Miami
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
39.332, -93.289

The Missouri River at Miami crested at 18.55 feet, or 0.55 feet above flood stage.

Thunderstorm Wind, Bates

When
October 17, 2:10 PM CST
Where
Bates County, 0.88 mi NE of Butler
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.260, -94.320

Tornado, Johnson

When
October 17, 3:05 PM CST to 3:06 PM CST
Where
Johnson County, 0.54 mi W of Centerview
Rating
EF0
Path length
0.1 mi
Path width
25 yd
Reported by
Emergency Manager
Coordinates
38.750, -93.860

Brief tornado touchdown at 1515 CST with no damage.

Thunderstorm Wind, Lafayette

When
October 17, 3:40 PM CST
Where
Lafayette County, 2.14 mi SSW of Concordia
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.950, -93.590

The roof of a loafing shed was ripped from a barn. Also a 2x4 board pierced the wall of the garage.

Hail, Pettis

When
October 17, 5:06 PM CST
Where
Pettis County, 0.88 mi NE of La Monte
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
38.790, -93.420

Thunderstorm Wind, Adair

When
October 17, 5:09 PM CST
Where
Adair County, Kirksville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.200, -92.580

Trailer damaged and power poles are down on northwest side of Kirksville.

Flash Flood, Saline

When
October 17, 5:10 PM CST to 9:10 PM CST
Where
Saline County, 0.69 mi S of Sweet Spgs to 3.1 mi W of Sweet Spgs
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.960, -93.420

Many streets and Highway 40 are experiencing flooding.

Hail, Pettis

When
October 17, 5:15 PM CST
Where
Pettis County, 2.14 mi NNE of Dresden
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
38.780, -93.340

Thunderstorm Wind, Macon

When
October 17, 5:45 PM CST
Where
Macon County, 1.06 mi E of Bevier
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.750, -92.560

Hen house blown over.

Flash Flood, Henry

When
October 17, 6:00 PM CST to 10:00 PM CST
Where
Henry County, 1.76 mi NE of Huntingdale to 3.8 mi NE of Huntingdale
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.500, -93.800

Flooding on 13 Highway just south of the Johnson county line. Road covered by mud and flood debris. Standing water on 18 Highway.

Thunderstorm Wind, Cooper

When
October 17, 10:02 PM CST
Where
Cooper County, 0.88 mi SW of Boonville Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
38.970, -92.760

Electric lines down in the city of Boonville.

Thunderstorm Wind, Cooper

When
October 17, 10:08 PM CST
Where
Cooper County, 1.28 mi WSW of Boonville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.960, -92.750

Window blown out of a downtown Boonville building.

Flood, Lafayette

When
October 17, 10:55 PM CST to October 18, 9:34 AM CST
Where
Lafayette County, 3.97 mi WNW of Napoleon to 1.35 mi NW of Napoleon
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
39.144, -94.142

The Missouri River at Napolean crested at 17.23 feet, or 0.23 feet above flood stage.

Flood, Saline

When
October 18, 8:00 AM CST to October 19, 12:15 AM CST
Where
Saline County, 3.79 mi ENE of Herndon to 3.13 mi ENE of Herndon
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
39.029, -93.220

The Blackwater River near Blue Lick crested at 24.57 feet, or 0.57 feet above flood stage.

Flood, Saline

When
October 18, 8:40 AM CST to October 19, 1:15 AM CST
Where
Saline County, 2.51 mi NNE of Miami to 3.46 mi WNW of Miami
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
39.355, -93.220

The Missouri River at Miami crested at 18.40 feet, or 0.40 feet above flood stage.

Flood, Lafayette

When
October 18, 1:43 PM CST to 1:51 PM CST
Where
Lafayette County, 1.9 mi NW of Waverly to 2.98 mi NE of Waverly
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
39.239, -93.556

The Missouri River at Waverly crested at 20.02 feet, or 0.02 feet above flood stage.

Hail, Jackson

When
October 18, 2:15 PM CST
Where
Jackson County, 0.54 mi E of Blue Spgs
Measured
1 in hail
Reported by
Public
Coordinates
39.020, -94.270

Hail, Carroll

When
October 18, 3:07 PM CST
Where
Carroll County, 4.86 mi W of Carrollton
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
39.360, -93.590

Hail, Johnson

When
October 18, 3:12 PM CST
Where
Johnson County, 0.88 mi SE of Kingsville
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
38.740, -94.070

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2007Every state in 2007This day in weather historyThe tornado archive for Missouri, 2007Warnings in Missouri, October 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68197, 68204, 68207, 68198, 61542, 61537, 61538, 61532, 61539, 61527, 61533, 61540, 61528, 61543, 61541, 68206, 68193, 68200, 68210, 61534, 61535, 61536.